Show simple item record

dc.contributor.authorKuan, Grace C. H.en
dc.contributor.authorWebber, Nicken
dc.date.accessioned2013-03-12T16:53:41Z
dc.date.available2013-03-12T16:53:41Z
dc.date.issued2003
dc.identifier.citationKuan, G.C.H. and Webber, N, (2003) Pricing Barrier Options with One-Factor Interest Rate Models. The Journal of Derivatives, 10 (4), pp. 33-50en
dc.identifier.urihttp://hdl.handle.net/2086/8272
dc.language.isoenen
dc.publisherInstitutional Investor Journalsen
dc.titlePricing Barrier Options with One-Factor Interest Rate Modelsen
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.3905/jod.2003.319204


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record